# SDR GLBA20090420F

- Difficulty date: April 16, 2009
- Submitted: April 20, 2009
- Operation: Air carrier
- Aircraft: N261GL
- Make and model: Beech 1900D
- Aircraft serial: UE261
- Aircraft time: 26,291 hours, 32,391 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED STRUCTURAL CHECK MX DISCOVERED A CRACK ON THE LT FUSELAGE SKIN JUST INBD OF THE LT WING BOTTOM WING PANEL AT F.S. 303.25. CRACK APPROXIMATELY 2.250 INCHES IN LENGTH.  MX REPAIRED THE CRACK ON THE LT FUSELAGE SKIN JUST INBD OF THE LT WING BOTTOM WING PANEL AT F.S. 303.25 IAW GLA EO-09-1900-53-004.
